American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(39B22) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 19 of 19 found      Go to page: 1

[1] Moshe Goldberg and Thomas J. Laffey. On the radius in Cayley--Dickson algebras. Proc. Amer. Math. Soc. 143 (2015) 4733-4744.
Abstract, references, and article information   
View Article: PDF

[2] Janusz Matkowski. Power means generated by some mean-value theorems. Proc. Amer. Math. Soc. 139 (2011) 3601-3610. MR 2813390.
Abstract, references, and article information   
View Article: PDF

[3] Bruce Ebanks. Generalized Cauchy difference equations. II. Proc. Amer. Math. Soc. 136 (2008) 3911-3919. MR 2425731.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Matthew J. Hirn. The refinability of step functions. Proc. Amer. Math. Soc. 136 (2008) 899-908. MR 2361862.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] V. Yu. Protasov. Spectral factorization of 2-block Toeplitz matrices and refinement equations. St. Petersburg Math. J. 18 (2007) 607-646. MR 2262586.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Zoltán Daróczy, Gyula Maksa and Zsolt Páles. Functional equations involving means and their Gauss composition. Proc. Amer. Math. Soc. 134 (2006) 521-530. MR 2176021.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] János Aczél. Extension of a generalized Pexider equation. Proc. Amer. Math. Soc. 133 (2005) 3227-3233. MR 2161144.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Boris Paneah. Dynamical approach to some problems in integral geometry. Trans. Amer. Math. Soc. 356 (2004) 2757-2780. MR 2052596.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] János Aczél, Gyula Maksa, Che Tat Ng and Zsolt Páles. A functional equation arising from ranked additive and separable utility. Proc. Amer. Math. Soc. 129 (2001) 989-998. MR 1814138.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] János Aczél, Gyula Maksa and Zsolt Páles. Solution of a functional equation arising in an axiomatization of the utility of binary gambles. Proc. Amer. Math. Soc. 129 (2001) 483-493. MR 1707502.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] János Aczél, Roman Ger and Antal Járai. Solution of a functional equation arising from utility that is both separable and additive. Proc. Amer. Math. Soc. 127 (1999) 2923-2929. MR 1605911.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Janusz Walorski. Convex solutions of the Schröder equation in Banach spaces. Proc. Amer. Math. Soc. 125 (1997) 153-158. MR 1353404.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] J. K. Chung, B. R. Ebanks, C. T. Ng and P. K. Sahoo. On a quadratic-trigonometric functional equation and some applications . Trans. Amer. Math. Soc. 347 (1995) 1131-1161. MR 1290715.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] John A. Baker. A functional equation from probability theory . Proc. Amer. Math. Soc. 121 (1994) 767-773. MR 1186127.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] J. K. Chung, B. R. Ebanks, C. T. Ng and P. K. Sahoo. On a functional equation connected with Rao's quadratic entropy . Proc. Amer. Math. Soc. 120 (1994) 843-848. MR 1180464.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Peter Šemrl. Quadratic and quasi-quadratic functionals . Proc. Amer. Math. Soc. 119 (1993) 1105-1113. MR 1158008.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] E. T. Bell. A functional equation in arithmetic . Trans. Amer. Math. Soc. 39 (1936) 341-344. MR 1501851.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Mark H. Ingraham. Solution of certain functional equations relative to a general linear set . Trans. Amer. Math. Soc. 28 (1926) 287-300. MR 1501345.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Mark H. Ingraham. Errata: ``Solution of certain functional equations relative to a general linear set'' [Trans.\ Amer.\ Math.\ Soc. {\bf 28} (1926), no. 2, 287--300; 1501345] . Trans. Amer. Math. Soc. 28 (1926) 786. MR 1500499.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 19 of 19 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia